Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Periods in between periods
    avatar
    AKelley2012 posted:
    I have been on BC since i was 18 and i will be 21 in a few months. For the first year I was Orthotrycilin. everything was fine and then one month I had a light period in the middle of the month and then my regular one at the end of the month. I thought it was weird but didnt think anything about it. Then it happened again the next month. So I waited until my pills were out and I had to go back to get more and asked them what I should do. So they switched my pills to the Orthotrycilin lo saying it was the lowest dosage and that maybe that would help. well at first i thought it was I wasnt as moody as I was on the other pack and I was having so many symptoms like I was pregnant but every test i took said negative. I have been married now since march of this year. were not trying to get pregnant. but my body is being weird. But like i said I started the lower dosage and some symptoms were going away but still in the middle of the month for two or three days Ill have a little period. I dont know what the deal is and Im tired of wearing a light day pad every day bc I dont know what days it will do this. I take my pills every night around the same time. So i dont know what to do. If any suggestions please let me know thank you
    Reply


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.